# SDR UPS98826008

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 60-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK CORROSION BETWEEN LAV SUB FLOOR, FLOORBEAMS AND SEAT TRACK, LAV AREA STA 60-70.  REMOVED CORROSION FOUND CRACK FLOORBEAM STA 55 RBL 33.  REMOVED DAMAGED AREA  FABBED REPAIR FILLER AND ANGLE AND INSTALLED PER REO 4350. ALODINED AND PRIMED AS REQUIRED IAW DC8 SRM 51 1 8.
